# SDR AALA202011059005

- Difficulty date: November 4, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 57,203 hours, 33,570 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON APPROACH UPON SELECTING FLAP 2.  F/CTL FLAPS FAULT ECAM.  FLAPS DID NOT NOT EXTEND ONLY THE SLATS EXTENDED.  AN EMERGENCY WAS DECLARED FOR LONG RUNWAY AND MIN FUEL.  UNEVENTFUL LANDING AND TAXI IN.  SUPPLEMENTAL REPORT: MAINTENANCE FOUND THE LEFT WING NR 1 FLAP DRIVE TORQUE LIMITER TRIPPED AND REPLACED THE ROTARY FLAP ACTUATOR.  ACCOMPLISHED A SATISFACTORY OPEATIONAL CHECK, PER AMM 27-54-49.
